# SDR AU980314

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR TRUNNION FORWARD MOUNTING SUPPORT CRACKED.  RT MAIN LANDING GEAR TRUNNION SHOWS SIGNS OF A SIMILAR DEFECT.
